# SDR SWIA200718193

- Difficulty date: April 26, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 18,557 hours, 25,168 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS ARE INOP.  RECONNECTED FORWARD EMERGENCY LIGHT STRIP CONNECTOR.
